# SDR QXEA200600264

- Difficulty date: December 15, 2005
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT HAND INBOARD FLAP BOTTOM SKIN HAS GRAVEL DAMAGE.  REPAIRED IAW CRJ 700 SRM 57-01-101-001-A01.
